# SDR P5CA2022021600041

- Difficulty date: February 13, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 83,960 hours, 14,447 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN (P/N 65B23673-4) - PUNCTURE DAMAGE AT STA 690, BETWEEN S-34R AND S-35R(  THE DAMAGED SKIN PORTION WAS TRIMMED OUT, DETAIL VISUAL INSPECTION, SURFACE AND OPEN-HOLE HFEC INSPECTIONS WERE PERFORMED.   /   TO CONFIRM NO ADDITIONAL DAMAGE AND CRACK-FREE CONDITION. AND, SERVICE BULLETIN 747-53A2563 INSPECTIONS WERE PERFORMED FOR SCRIBE LINES AT THE REPAIR LOCATION WITH NO FINDINGS. A REPAIR DOUBLER AND FILLER WERE INSTALLED ACROSS THE S-34R LAP SPLICE PER SERVICE REQUEST (SR) ID: 4-5398006572. ALL PROTECTIVE FINISHES WERE RESTORED PER 747 SRM AND SOPM REQUIREMENTS.  )
